LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Feeling much worse on antibiotics - is this normal?

 - UBBFriend: Email this page to someone!    
Author Topic: Feeling much worse on antibiotics - is this normal?
big lenny
LymeNet Contributor
Member # 3048

Icon 1 posted      Profile for big lenny     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi all ! I need some reassurance that all is good - I have been on a high dose multiple regime of antibiotics and supplements and in the beginning had a few good days , but lately I feel like death , fatigue ( extreme ) brain fog , weakness , nausea , headache - seems to be worse an hour after I take my meds .... Is this normal ? When does it get better ? This rollout coster ride is out of control - then there is time in the same day that I feel great ..... Why can't that great feeling last forever !
Posts: 259 | From new york | Registered: Sep 2002  |  IP: Logged | Report this post to a Moderator
droid1226
Frequent Contributor (1K+ posts)
Member # 34930

Icon 1 posted      Profile for droid1226     Send New Private Message       Edit/Delete Post   Reply With Quote 
I'd say most feel worse, not better after taking abx. Document everything if you can and see if you can recognize what it is that's making you feel better. Could be a bowel movement from hrs earlier, or a medication/supplement kicking in or wearing off. It's hard to tell if you can't look at something.

Either way, stay persistent and detox, detox, detox...and you'll be fine.

It's totally normal.

--------------------
http://www.youtube.com/user/droid1226/videos?view=0&flow=grid

Posts: 1181 | From ohio | Registered: Nov 2011  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Very normal, lenny! Your first time on abx?? (Sept 2002??)

Hope you feel better soon! Do what you can to detox.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 94522 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
big lenny
LymeNet Contributor
Member # 3048

Icon 1 posted      Profile for big lenny     Send New Private Message       Edit/Delete Post   Reply With Quote 
Have been on antibiotics for many years on and off but this is first time to a legit llmd and on high effective doses! All my doses through the years were low and from what I hear useless ! Oh well better late than never ..
Posts: 259 | From new york | Registered: Sep 2002  |  IP: Logged | Report this post to a Moderator
randibear
Honored Contributor (10K+ posts)
Member # 11290

Icon 1 posted      Profile for randibear     Send New Private Message       Edit/Delete Post   Reply With Quote 
I felt like total crap..normal

--------------------
do not look back when the only course is forward

Posts: 12262 | From texas | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Oh, man. That is awful!! Yes, herxes make you feel like someone ran over you, backed up and did it again.

PS... I'm sure you gained ground by taking the low dosages. It did SOMETHING good for you!

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 94522 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
randibear
Honored Contributor (10K+ posts)
Member # 11290

Icon 1 posted      Profile for randibear     Send New Private Message       Edit/Delete Post   Reply With Quote 
trucks running over you are nothing. it's the tanks that getcha

--------------------
do not look back when the only course is forward

Posts: 12262 | From texas | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.